# SDR IPXA2024012502634

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 33,447 hours, 20,474 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Stuck
- Location: Crew Entry
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR JAMMED AND WAS UNABLE TO ENTER AIRCRAFT WITHOUT EFFORT OF SOMEONE INSIDE THE COCKPIT, WAS OPENED WITH GREAT DIFFICULTY CLEANED BOTTOM OF SEAL AFT OF ENTRY DOOR IAW AMM 52-09-00-801. DOOR OPENS NORMALLY.
